I have hypertension last 1 year I'm facing this problem suddenly some times heart beat fastness tension coming and when suggesting any doctors that time pulse rate fastness other wise it's normal only mostly I check BP also very normal when I'm tension that time BP will 120/90 or 140/ 90,120/80 like that coming I suggest before cardiologist & many doctors brain scan all are normal only but only thing is suddenly liteness of heart rate fastness thinking of mind I don't know? finally concern psychiatrist he give tablet inderal10 mg I use 6 months after that I stopped because of I have to control my mind no using tablets I decided some what it's better but some times fastness if it's coming I will controlling my self. After again today 5/2018 I consult psychology different person he suggested one tablet mirtazapine 7.5 mg tablet this tablet can I use? For what purpose this tablet gave any side effects coming? When I use this please suggest me.
Hello, I can understand your concern. High blood pressure is a natural response to increased nutritional needs of human body. Nutritional needs of the body are increased when there is excess stress from physical or chemical or emotional distress. Physical stress results when physical activity is more than the capacity if vital organs. Chemical stress can result due to inflammation or defective metabolism or toxins or incompatible food intake. Emotional distress can result from pressures from family or friends or profession or other illnesses. Whatever may be the cause of stress, body reacts in the same way, that is through activation of sympathetic nervous system. When activated, This sympathetic nervous system increases blood pressure. So, treating blood pressure is like neglecting root cause behind increments in blood pressure. It's like switching on the exhaust fan to get rid of smoke and neglecting fire in the house. If you try to reduce blood pressure with chemical drugs, remember, human body is more intelligent than medicines and increases blood pressure even more. So, you find that patients of hypertension need more and more drugs with passage of time. Ayurveda believes in treating the root causes of disease and for that purpose we need your detail medical history. If you have any queries or questions, you are welcome.
your bp is normal and bp is a range and you are within normal range.
medicine suggested by doctor is antidepressant and you should not take it to avoid dangerous side effects.
take safer medicines like betablockers which can protect your Heart and brain from attack and stroke.
no side effects if given lower dose to you by the doctor.
reduce stress and anxiety related issues with the help of yoga and meditation
reduce weight also
reduce salt and take more potassium through citrus fruits like oranges and lemon juice and water.
take more seasonal vegetables and fruits
think less about bp.
go for regular exercises like walking
one low dose of betablockers is sufficient for you
Suggest learn to count your pulse, not difficult. If fast beating is pulse rate 130 beats per minute or less, it is due to stress. If more than 140 you may have heart arrhythmia, usually a minor heart disease.
Please get a ecg, echo done and 24 holter done, and consult a cardiologist with report. Also you do seem to have anxiety or excessive stress about your health, please reduce this anxiety as stress can lead to these kind of increase in heart rates.
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Drug Abuse treatment